Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Anxiety at work
    avatar
    An_252399 posted:
    Just so happens that I experienced an anxiety attack at work and at other public places. The doctor upped my dosage of prozac from 20 mg to 40 mg. It has improved my concentration but the feeling of impending doom bothered me alot. It gets to the point where I start shaking really badly, feel light headed, chest pains, tightness in throat, and lose concentration. Prior to upping my medication, I can tolerate anxiety pretty well and I was on a fairly low dosage of 10 mg. I've also heard that the anxiety is just a temporary side effect. Is this true?
    Reply
     
    avatar
    davedirk33 responded:
    Get off the Prozac! That is your problem. I would recommend XanaX or Lexapro. But ask your Doctor first This is only my opinion.
    Good luck & Peace


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Dr. Farrell's WebMD TV videosExpert
    Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
    Was this Helpful?
    68 of 85 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.